Funktsional. Anal. i Prilozhen., 2014 Volume 48, Issue 4, Pages 83–88
(Mi faa3154)
|
This article is cited in
1 paper
Brief communications
The Topology of Adjacencies of Type $A$ and $D$ Lagrangian Singularities
V. D. Sedykh Gubkin Russian State University of Oil and Gas
Abstract:
Adjacencies of multisingularities of stable Lagrangian maps with singularities of types
$A_\mu^\pm$ and
$D_\mu^\pm$ are studied.
Keywords:
Lagrangian map, multisingularity, adjacency index, Euler characteristic.
UDC:
515.16 Received: 26.10.2012
DOI:
10.4213/faa3154
© , 2025